Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having reddish dry skin on genital. Could this be side effects of immunotherapy shots for allergies?

User rating for this question
Answered by

Practicing since : 2005
Answered : 1390 Questions

Today, I just realized I have a very dry skin on my genitals. It looks redish. No itch, no pain, no other symptoms. I didn't have any sexual relation in the last 1 month. I am having immunoterapy shots for my allergies. Could this be a side effect? I just had my shot yesterday. I also drank a lot last night and had a long shower today.
I also added the images of the shaft part, there are these red dots, 8-9 of them scattered through the skin. They are very small, they don't hurt, they don't have any pus or anything, they are there for a month now. I saw a doctor about it, he said they are very usual in men, especially in summer (it is around 35-40 here and I sweat a lot). He also said that it may be caused because of my allergies, and started me to the allergy treatment I have said earlier.

The red dots are not at th head or around the head of penis. They didn't scatter or increase in number either.

I don't have any other symptoms like itch, pus, pain etc.
Posted Tue, 21 Aug 2012 in Skin Hair and Nails
Answered by Dr. Sudarshan 5 hours later
Hi dear,

I have gone through pictures sent by you.

I can see some small skin growths on penis.They dont appear to be warts or any other pathological thing.

As they are asymptomatic nothing more needs to be done except careful observation.

If the lesions become symptomatic or increase in size they may be removed by RF cautery.

For the dry skin please apply some moisturizer like white soft paraffin cream over skin.

As the dots are apparently normal you can observe them for 3-6 months.

The problems are not related to immunotherapy in any way.

Hope this helps.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor